# SDR SWAA060386

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,213 hours, 54,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 947, STR 25R.            R & R CLIP PER SRM.
